# SDR DALA2017022501650

- Difficulty date: February 25, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 50,995 hours, 18,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Vent
- Condition: Corroded
- Location: Lav Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION AROUND TOILET VACUUM EXHAUST VENT.  MAINTENANCE REPAIRED IAW ERA 555619-14 REV. 0.
